# SDR USAA050813

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001128
- Condition: Dented
- Location: Fuselage
- Part time: 42,809 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q - SKIN, 2 INCH X 3 INCH DENT, BS328 AND S23R.  REPAIR DOUBLER IAW SRM.
